# SDR 96ZZZX2995

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6908P
- Make and model: Piper PA-46-310P
- Aircraft serial: 468508062
- Engine: Cont TSIO520BE
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Retainer
- Part number: 625393
- Condition: Fractured
- Location: Nr 6 Cyl Valve
- Part time: 1,350 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF NR 6 CYLINDER DUE TO METAL FOUND IN OIL FILTER, FOUND PIECES IN ROCKER AREA.  THIS WAS VERIFIED AS CONTAMINANTS THROUGH T.C.M.  NO SERVICE INFO ISSUED TO DATE ON AN ONGOING PROBLEM OF THIS PART.
